×

zbMATH — the first resource for mathematics

Right alternative rings. (English) Zbl 0052.26703

MSC:
17D15 Right alternative rings
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. A. Albert, On the right alternative algebras, Ann. of Math. (2) 50 (1949), 318 – 328. · Zbl 0033.15501
[2] L. A. Skornyakov, Right-alternative fields, Izvestiya Akad. Nauk SSSR. Ser. Mat. 15 (1951), 177 – 184 (Russian). · Zbl 0042.03501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.